# SDR CA130905008

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBING THROUGH FLIGHT LEVEL 140, NR 1 HYD FLUID HOT CAUTION ILLUMINATED WITHIN 5 MIN, HYD QTY STARTED DECREASING & NR 1 HYD PRECAUTION ILLUMINATED HYD NR 1 QTY STARTED SHOWING ZERO.  FIM 29-30-00-810-803 FOLLOWED FOR NR 1 HYD FLUID HOT CAUTION OBSERVED NR 1 CASE DRAIN FILTER SLIGHTLY CONTAMINATED SAME REPLACED IAW AMM 29-11-29-000-801.  FURTHER OBSERVED NR 1 HYD PUMP, EDP, BURNED WITH FEW HOLES ON THE BODY. NR 1 EDP REPLACED WITH S-1 IAW AMM 29-11-01-000/400-801.  POST INSTALLATION CHECKS C/O FOUND NO CAUTION LIGHT.  NR 1 HYD SYSTEM BLEEDING C/O IAW AMM 29-10-00-870-801.  POST BLEEDING OBSERVED HYD QTY DECREASE WITHIN AMM LIMIT.  FLUSHING OF THE NR 1 HYD SYS C/O IAW AMM 29-10-00-617-602, DUE TO EDP FAILURE.  DUE TO CONTAMINATION NR 1 HYD PRESSURE AND  RETURN FILTER ALSO REPLACEMENT INSTALLATION CHECKS C/O FOUND SATISFACTORY.
